0
2013
Impact Factor

    Application of the hydrodynamic substitution for systems of equations with the same principal part

    2018, Vol. 14, no. 1, pp.  53-61

    Author(s): Fimin N. N., Chechetkin V. M.

    The properties of quasi-linear differential equations with the same the principal part are considered. Their connection with the reduced system of Euler equations is established, which results from the hydrodynamic substitution in the kinetic Liouville and Vlasov equations. When considering the momentum equation of the Euler system, it turns out that it reduces to a special form such as Liouville – Jacobi equation. This equation can also be investigated using a hydrodynamic substitution, but of conjugate type. The application of this substitution (of the second order) makes it possible to symmetrize the technique of applying hydrodynamic substitution and to extend the class of equations of hydrodynamic type to which systems of (in the general case non-Hamiltonian) first-order autonomous differential equations. Examples are given of the use of the developed formalism for systems of gravitating particles in post-Newtonian approximation and the hydrodynamic systems described by Monge potentials, with the aim of constructing the Liouville – Jacobi equations and applying to them a modified hydrodynamic substitution.
    Keywords: Liouville equation, quasi-linear equations, hydrodynamic substitution, Monge potentials, equations with the same principal part
    Citation: Fimin N. N., Chechetkin V. M., Application of the hydrodynamic substitution for systems of equations with the same principal part, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 1, pp.  53-61
    DOI:10.20537/nd1801005


    Download File
    PDF, 317.25 Kb

    References

    [1] Власов А. А., Статистические функции распределения, Наука, Москва, 1966, 356 с. [Vlasov A. A., Statistical distribution functions, Nauka, Moscow, 1966 (Russian)]
    [2] Брагинский С. И., “Явления переноса в плазме”, Вопросы теории плазмы, т. 1, ред. М. А. Леонтович, Госатомиздат, Москва, 1963, 183–272 [Braginskii S. I., “The phenomena of transport in plasma”, Reviews of plasma physics, v. 1, ed. M. A. Leontovich, Gosatomizdat, Moscow, 1963, 183–272 (Russian)]
    [3] Веденяпин B. B., Кинетические уравнения Больцмана и Власова, Физматлит, Москва, 2001, 112 с. [Vedenyapin V. V., Kinetic equations of Boltzmann and Vlasov, Fizmatlit, Moscow, 2001 (Russian)]
    [4] Одесский А. В., Павлов М. В., Соколов В. В., “Классификация интегрируемых уравнений типа Власова”, ТМФ, 154:2 (2008), 249–260  mathnet  crossref; Odesskii A. V., Pavlov M. V., Sokolov V. V., “Classification of integrable Vlasov-type equations”, Theoret. and Math. Phys., 154:2 (2008), 209–219  crossref
    [5] Веденяпин В. В., Фимин Н. Н., “Уравнение Лиувилля, гидродинамическая подстановка и уравнение Гамильтона – Якоби”, Докл. РАН, 446:2 (2012), 142–144; Vedenyapin V. V., Fimin N. N., “The Liouville equation, the hydrodynamic substitution, and the Hamilton – Jacobi equation”, Dokl. Math., 86:2 (2012), 697–699  crossref
    [6] Веденяпин В. В., Фимин Н. Н., Негматов М. А., Уравнения типа Власова и Лиувилля, их макроскопические, энергетические и гидродинамические следствия, ИПМ им. М. В. Келдыша РАН, Москва, 2016, 52 с.; Vedenyapin V. V., Fimin N. N., Negmatov M. A., Equations of the Vlasov and Liouville type, their macroscopic, energetic and hydrodynamic consequences, Keldysh Institute of Applied Mathematics, Moscow, 2016
    [7] Веденяпин В. В., Фимин Н. Н., “Метод Гамильтона – Якоби в негамильтоновой ситуации и гидродинамическая подстановка”, Докл. РАН, 461:2 (2015), 136–139  crossref; Vedenyapin V. V., Fimin N. N., “The Hamilton – Jacobi method in the non-Hamiltonian situation and the hydrodynamic substitution”, Dokl. Math., 91:2 (2015), 154–157  crossref
    [8] Веденяпин В. В., Фимин Н. Н., “Метод Гамильтона – Якоби для негамильтоновых систем”, Нелинейная динамика, 11:2 (2015), 279–286  mathnet [Vedenyapin V. V., Fimin N. N., “The Hamilton – Jacobi method for non–Hamiltonian systems”, Nelin. Dinam., 11:2 (2015), 279–286 (Russian)]
    [9] Козлов В. В., “Гидродинамика гамильтоновых систем”, Вестн. Моск. ун-та. Сер. 1. Матем. Механ., 1983, № 6, 10–22; Kozlov V. V., “The hydrodynamics of Hamiltonian systems”, Mosc. Univ. Mech. Bull., 38:6 (1983), 9–23
    [10] Козлов В. В., Симметрии, топология и резонансы в гамильтоновой механике, УдГУ, Ижевск, 1995, 429 с.; Kozlov V. V., Symmetries, topology and resonances in Hamiltonian mechanics, Ergeb. Math. Grenzgeb. (3), 31, Springer, Berlin, 1996, xii+378 pp.
    [11] Козлов В. В., Общая теория вихрей, НИЦ «Регулярная и хаотическая динамика», Ижевский институт компьютерных исследований, Москва – Ижевск, 2013, 324 с.; Kozlov V. V., General theory of vortices, Encyclopaedia Math. Sci., 67, Springer, Berlin, 2003, 184 pp.  crossref
    [12] Курант Р., Гильберт Д., Методы математической физики, т. 2, ГИТТЛ, Mосква – Ленинград, 1945, 620 с.; Courant R., Hilbert D., Methods of mathematical physics, v. 2, Interscience, New York, 1962, xxii + 830 pp.
    [13] Рождественский Б. Л., Яненко Н. Н., Системы квазилинейных уравнений и их приложения к газовой динамике, Наука, Москва, 1978, 688 с. [Rozhdestvenskii B. L., Yanenko N. N., Systems of quasilinear equations, Nauka, Moscow, 1978 (Russian)]
    [14] Jacobi C. G. J., “Über die Reduction der Integration der partiellen Differentialgleichungen erster Ordnung zwischen Irgend einer Zahl Variabeln auf die Integration eines einzigen Systemes gewohnlicher Differentialgleichungen”, J. Reine Angew. Math., 1837:17 (1837), 97–162  crossref; Jacobi C. G. J., Gesammelte Werke, v. 4, ed. K. Weierstrass, Reiner, Berlin, 1886
    [15] Saltykow N. N., “Étude sur les intégrales d'un système des équations différentielles aux dérivées partielles de plusieurs fonctions inconnues”, J. Math. Pures Appl., 3 (1897), 423–428
    [16] Santilli R. M., Foundations of theoretical mechanics, v. 2, Birkhoffian generalizations of Hamiltonian mechanics, Springer, New York, 1983, 372 pp.
    [17] Фимин Н. Н., Чечеткин В. М., Динамика частиц в оригинальной метрике Шварцшильда, Препринт № 49, ИПМ им. М. В. Келдыша РАН, Москва, 2015, 21 с. [Fimin N. N., Chechetkin V. M., Dynamics of particles in the original Schwarzschield metric, Preprint № 49, Keldysh Institute of Applied Mathematics, Moscow, 2015 (Russian)]
    [18] Monge G., “Supplement, où l'on fait voir que les équations aux différences ordinaires, pour lesquelles les conditions d'intégrabilité ne sont pas satisfaites, sont susceptibles d'une véritable intégration, et que c'est de cette intégration que dépend celle des équations aux différences partielles élevées”, Mém. Acad. Sci. Paris, 1784, 502–576
    [19] Clebsch A., “Über die Integration der hydrodynamischen Gleichungen”, J. Reine Angew. Math., 56 (1859), 1–10  crossref
    [20] Seliger R. L., Whitham G. B., “Variational principles in continuum mechanics”, Proc. Roy. Soc. London Ser. A, 305:1480 (1968), 1–25  crossref
    [21] van Saarloos W., “A canonical transformation relating the Lagrangian and Eulerian description of ideal hydrodynamics”, Phys. A, 108:2–3 (1981), 557–566



    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License